MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ASPIRE TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

BAUSCH + LOMB ENVISTA ASPIRE TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number ETA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned and evaluated.The device was received in 2 pieces, each with an attached haptic.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause could not be conclusively determined.
 
Event or Problem Description
It was reported that during implantation of an intraocular lens (iol) in the right eye (od), the surgeon determined that a vitrectomy was required after the initial lens was placed.The iol was removed, a vitrectomy was performed, and a backup lens was subsequently implanted.The patient's postoperative outcome is expected to be good.Additional information was requested but not received.

Brand Name
ENVISTA ASPIRE TORIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key25442745
Report Number0001313525-2026-00069
Device Sequence Number12216155
Product Code MJP
UDI-Device Identifier10757770625052
UDI-Public(01)10757770625052(17)280831(11)250917(10)3R24901
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberETA
Device Catalogue NumberETAU425+160
Device Lot Number3R24901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexUnknown